MathSciNet Relay Station
MathSciNet bibliographic data
MR2281569 93C42 (34K06 93D15)
Li, Chunguang; Zhang, Hongbin; Liao, Xiaofeng Passivity and passification of fuzzy systems with time delays. Comput. Math. Appl. 52 (2006), no. 6-7, 1067–1078.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement